# SDR SIMA990097

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G010
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 9724 - CRP - ELECTRICAL SMOKE INDICATION ON CWP ILLUMINATED.  FERRIED AIRCRAFT TO DFW FOR REPAIR.  REMOVED AND REPLACED AVIONICS EXTRACTION FAN AND SMOKE DETECTOR.  PERFORMED OPERATIONAL TESTS AND TEST FLIGHT WITH NO FURTHER SMOKE INDICATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
